# SDR CA980318010

- Difficulty date: February 11, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 9,896 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 2719008002
- Condition: Ratcheting
- Location: Pitch Trim
- Part time: 4,551 hours, 5,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PITCH TRIM ACTUATOR FOUND OUT OF LIMITS WHILE DOING FAA AD 97-23-01.
